The Indian Universities
Bibliographic Data
| ID | 9747923 |
|---|---|
| Authors | P J Hartog (corresponding author) |
| Year | 1929 |
| Volume | 145 |
| Issue | 2 |
| Pages | 138-150 |
| Publication date | 1929-10-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Annals of the American Academy of Political and Social Science (JOURNAL) |
| Journal identifiers | ISSN: 0002-7162 • E-ISSN: 1552-3349 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/000271622914500216 |
| OpenAlex | W1964044809 |
| Language | EN |
Business · Political science · African cultural and philosophical studies · Higher Education Governance and Development
| Highly cited | No |
|---|